... up the lith. i was in hosp. for 7 days..4 of which i do not remember..dr switched to serquol and prozac..i have been sleeping and feel wonderful w.no mood changes..1st time in 20 plus yrs ... has anyone had the same reaction with meds and cig. patches
not personally but cig patches put nicotine in your system (a stimulant) which effects drugs you use (lithium in this case) so im going to assume the stimulant raised the effects of lithium which has a theraputic dose close to the toxic use (this should have been used AFTER trying things like prozac + seroquil) and you entered the toxic level.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Mar 2011 • 2 answers
Posted 6 Mar 2013 • 4 answers
Posted 8 Mar 2013 • 2 answers
I have PTSD, Mania Bipolar, Anxiety disorder, Panic Disorder Depression and I need meds. No insuranc
Posted 2 Sep 2013 • 4 answers
Bipolar Disorder - I have Bipolar 1 and currently take Lithium to treat the Cycling of moods. I have
Posted 29 Sep 2013 • 1 answer